# SDR 2004UALA00483

- Difficulty date: May 22, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 49,750 hours, 8,200 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FLAP, MIDDLE T/E HINGE FITTING IS CRACKED AT SPAR.  INSTALLED ANGLE REPAIR.
